I am gradually restarting my psych meds. My morning meds, which do not contain much in the line of psychotropics except Nuvigil and that's my first choice med for getting better since it helps me wake up. I hate this process. I've done it too slowly and paid and I've gone too fast and paid. It's so hard because nobody can really tell me; I have to go by what my stomach can handle. The morning meds are easy: synthroid which has no side effects I have ever noticed unless my dose was wrong; Nuvigil which is a no-brainer; Nexium (good for the stomach); the kidney med that only Julia will have heard of and which also is very neutral. Oh, and my laxative which I need to get up and remove from my pillbox before repeating this morning's error. Then about 2 hours after I'm up I take a Klonopin.
At night I take 2 Klonopins (an easy decision to resume when in withdrawl); 2 Seroquel plus PRN sometimes but not right now; 1 1/2 lithium; Singulair (not hard to decide since breathing is good and it doesn't have side effects); some amount of valium since the steroids; and a handful of vitamins. Oh, and spiriva and symbicort (which is also in the AM). My patch goes on in the AM or PM depending on things like did it itch and get removed early; did I wear one for 2 days because I'm a bit agitated, etc.
So last night we started. 1 Seroquel, Singulair, both klonopin, spiriva, symbicort. Tonight I debated and decided since my stomach is still unhappy and lithium causes nausea to start it really slowly, so I took 1/2 of it, 1 Seroquel, both Klonopin, Spiriva, and symbicort. I'm planning to start a patch tomorrow morning as it's been off too long. (In another way of thinking I'm only about 10 days from eating cheese...but I'd be inpatient and somehow I don't remember liking their cheese. And since all they fed me was grilled cheese I knew it well).
It's so hard as I have to let my stomach adjust, I don't want to knock myself totally out, and yet I need the meds. My tears come more and more easily the longer I wait for a whole dose of Seroquel and some antidepressant. But I've thrown everything back in immediately before and gotten sick from it. The Klonopin gets precedence because the withdrawl sx suck. I hate every time this happens, and while I'm grateful to Dr. Body for giving me Zofran to prevent this usually, having found the germs that beat Zofran I can say the process is no more fun than it used to be.
This post has more correctly spelled underlined words than any I have ever posted before I think.